논문KCI 등재
A THEOREM OF CLIFFORD TYPE FOR LINEAR SYSTEMS ON CURVES
2
조회
0
다운로드
0
인용
0
참고문헌
주제분류수학
초록
Abstract
This paper concerns the relation between the degree and the projective dimension of linear systems on curves. We gen-eralize Cli??ord's theorem and its improvement by Coppens and G. Martens and classify the special curves for our problem, and estimate their gonality.
참고문헌 (7)
- "On Castelnuovo's inequality for algebraic curves I", pp.251 373~ (1979)
- "Geometry of AlgebraicCurves Vol. I", pp.~267 (1985), Springer-Verlag
- "M. Coppens and T. Kato The gonality of smooth curves with plane models", pp.25~ (1990)
- "C. Keem and G. MartensPrimitive linear series on curves", 77, pp.237~264 (1992)
- "G. Martens and F.-O. SchreyerThe Cliord dimension ofa projective curve", 72, pp.173~204 (1989)
- "The gonality of curves on a Hirzebruch surface", 67, pp.349~352 (1996)
- "The gonality of singular plane curvesAlgebraic Ge-ometry and Related Topics," (2003), Yamaguchi University
관련 논문AI추천
On the order of speciality of a simple, special, and complete linear system on a curveAkira Ohbuchi, Edoardo Ballico, Masaaki Homma대한수학회 · 대한수학회지2002 · 제39권 제4호Normal generation of nonspecial line bundles on algebraic curves김선자, 김영록대한수학회 · 대한수학회보2011 · 제48권 제1호Brill-Noether divisors on the moduli space of curves and applicationsClaudio Fontanari, Edoardo Ballico대한수학회 · 대한수학회지2005 · 제42권 제6호Conics on a general hypersurface in complex projective spaces신동수대한수학회 · 대한수학회보2013 · 제50권 제6호Dependent subsets of embedded projective varietiesEdoardo Ballico대한수학회 · 대한수학회보2020 · 제57권 제4호Vector Bundles on Curves with Many “spread" SectionsE. Ballico경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2005 · 제45권 제2호
이 간행물의 다른 논문 (11건)
A MEAN CONDITION ON FORCING TERM FORMULTIPLICITY OF PERIODIC SOLUTIONS FORNONLINEAR DISSIPATIVE HYPERBOLIC EQUATIONSWan Se Kimpp. 1-12CLASS FIELDS FROM THE FUNDAMENTALTHOMPSON SERIES OF LEVEL N = o(g)최소영, 구자경pp. 13-32RANK INEQUALITIES OVER SEMIRINGSLeRoy B. Beasley, Alexander E. Gutermanpp. 33-51NEW RESULTS ABOUTORTHOGONALITY PRESERVING MAPSPascal Maronipp. 53-64PERIODIC SOLUTIONS IN NONLINEAR NEUTRAL DIFFERENCE EQUATIONS WITH FUNCTIONAL DELAYYoussef N. Raffoul, Mariette R. Marounpp. 65-78
